Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Getting joints pain and muscle pull. Pills or lotion to cure ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
In the past 2 months I have been getting joints pain and also I get muscle pull also, Can you suggest Pills or lotion that can cure the same.
Posted Tue, 22 May 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
Joint pains at your age are most likely to be due to osteoarthritis or a post viral infection.
The treatment options include pain killers, hot fomentation, lubricating agents like glucosamine sulfate, chondroitin , dycerin, etc and some life style modifications and physiotherapy.
Right now you can start taking Tablet Tylenol ( Acetaminophen) Double Strength after breakfast and after dinner. It is suggested to add calcium supplements 500mg each twice daily. This will take care of your mild symptoms in 3-5 days.
Hot fomentation of the affected area is usually helpful in relieving the pain. You can also apply a local analgesic gel for temporary relief.
Proper diagnosis and investigations like X-ray of the affected joints will be helpful in providing specific management.
I encourage you to consult your orthopedician for stronger prescription medicines if these over the counter drugs are not helpful.
I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor